STRYKER ORTHOPAEDICS-MAHWAH 26MM +10 FEMORAL HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Catalog Number |
6280-0-326 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
12/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
At the time of the revision of tha, the femoral head 26 m which was scheduled to be replaced with the bigger one was unable to be removed.Thus, it was not removed and left in the patient body as it was.